# SDR SWAA2013072418515

- Difficulty date: July 14, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 78,877 hours, 65,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 6941473
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CRACKED BETWEEN BS 440 TO BS 460, STRINGER 26L.  R&R BAFFLE IAW SRM & DRAWING.
